# SDR SWAA2025091213272

- Difficulty date: September 9, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,446 hours, 34,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 DEF EMERGENCY LIGHT INOPERATIVE.   REMOVED AND RESEATED ROW 18 DEF EMERGENCY LIGHT LAMP IAW B737 AMM 33-51-03-960-801. OPS CHECK GOOD.
